Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Joint pain, fatigue, arthritis? - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Arthritis
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Good Morning Doctor
Doctor :   Hi
User :   I wanted to discuss some of my concerns with you
Doctor :   Good morning.
User :   I have been having joint pains especially in my right knee, shoulder and ankles
Doctor :   Please proceed with the query.
User :   I am not able to stand for more than 10-15 min
User :   This has been there since the last 6 weeks especially since I started taking Triquilar in March 2011
Doctor :   From how long are you suffering from this.
User :   I am 27, ht 5ft, wt 53 kgs
User :   and I was not on any medications
Doctor :   How old are you.What is your age, height, weight.And were you on any medications?
User :   as of now i started with ayurveda
Doctor :   Are you taking any medication for joint pain.
Doctor :   ok, do you have family history of arthritis.
User :   am not sure, but my mom and granny do have leg aches Am not sure what we call it in english
User :   I am newly married. No kids. I was married in Feb 2011
Doctor :   Are you married? children?
User :   i am always having these pains, i also am tired, always feel sleepy.
Doctor :   There seems to be a small possibility as side effect of this drug.It normally causes weakness, numbness pain in arm or leg
User :   yes pls
Doctor :   You have mentioned you got this after using this drug.
User :   I have discontinued the drug. and the pains have now definately reduced from what it was
User :   but the pains still remain
Doctor :   So it also better you stop this drug for a few weeks and see the difference. If it does not stop we can do tests to rule pout arthritis.
User :   ok
Doctor :   ok, then you can do tests to rule out arthritis.
User :   how do i go about it?
User :   ok
Doctor :   You can do CRP,ESR,RF tests after consulting orthopedicain
User :   ok
Doctor :   also x ray of joints to see any demineralisation
User :   ok
User :   nope
Doctor :   Since it is affecting joints only.
User :   not always
User :   yes in child hood
Doctor :   Any history of injury or accident.
User :   not now biut
User :   but
Doctor :   Do you get frequent throat pain?
Doctor :   During childhood.
User :   ok
Doctor :   ok.You can do the following tests and rule out these factors.mean while go for daily walks
Doctor :   Eat balanced diet and do not gain weight.
User :   ok
Doctor :   If pain increases before test reports apply hot water bag and take mild pain killers.
User :   Is there any connection with my childhood ailments and my current problem?
Doctor :   You can also start yoga which is good for pain.
Doctor :   Might be . were your throat pain very frequent?
User :   I always had sore throat and running ears' meaning i never had running nose but all the stuff used to ooze out of my ears
Doctor :   Doing those tests will rule out everything.
User :   ok
Doctor :   ok.
User :   Thank you so much doctor.. It was nice talking to you!!!
User :   I was worried
Doctor :   Do not worry, all these are treatable if detected early .
User :   I had started calling myself a defective piece
User :   nope
User :   thak you again
Doctor :   Ok, do not worry.
User :   sure
Doctor :   Do you have any more queries.
User :   bye
User :   have a nice day
Doctor :   Kindly login for further medical queries.
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor